# SDR WX0A2016062473172

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- Aircraft time: 71,806 hours, 23,849 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AHA1648
- Part serial: QS123
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING T/O RT MAIN TIRE BLEW.  R & R NR 3 AND NR 4 MLG TIRES IAW MM 32-45-01.
